A semiparametric estimator of the bivariate distribution function for censored gap times
Version of Record online: 24 JAN 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 53, Issue 1, pages 113–127, February 2011
How to Cite
de Uña-Álvarez, J. and Amorim, A. P. (2011), A semiparametric estimator of the bivariate distribution function for censored gap times. Biom. J., 53: 113–127. doi: 10.1002/bimj.201000063
- Issue online: 24 JAN 2011
- Version of Record online: 24 JAN 2011
- Manuscript Accepted: 8 NOV 2010
- Manuscript Revised: 3 AUG 2010
- Manuscript Received: 22 MAR 2010
- Spanish Ministerio de Ciencia e Innovación. Grant Number: MTM2008-03129
- Xunta de Galicia. Grant Number: 10PXIB300068PR
- Research Center of Mathematics of the University of Minho, FCT Ploriannval Funding Program
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!